# SDR SWAA2022021570059

- Difficulty date: April 11, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A65164
- Part serial: 000061
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER CARD: 14079; ACCOMPLISHING THE INSPECTION OF THE 141A6536-15 BEAM FOUND THE RADIUS CRACKED (MARKED) AND 3EA FASTENERS CRACKED. NUMBER 1 RIGHT HAND SERVICE DOOR (LOCATION). / R1 SERVICE DOOR REMOVED AND REPLACED ON CUSTOMER CARD N131056
